# SDR AALA202205259986

- Difficulty date: May 24, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N987AN
- Make and model: Boeing 737
- Aircraft serial: 31069
- Aircraft time: 39,093 hours, 16,095 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Shade
- Condition: Torn
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVER WING EMERGENCY EXIT DOOR WINDOW SHADE TORN SEAT 17F. REPLACED SHADE PER AMM 25-21-12.
